Posted by: Thenjiwe | 2012-08-03

Multivitamins &  Hypertension

Dear Doc,

I need your advise please, regarding high blood pressure medication and the use of multivitamins. Can one take vitamis while on blood pressure treatment, I used to take multivits for years and have just been recentely diagnosed with hypertension, but I''m feeling very tired lately its almost four weeks now,since the diagnosis, do you think i should resume taking them and if so which multivites would you recommend? There are others like (vital gold) that advise not be taken by someone who has been diagnosed with hyperension. I''m 47 years old and female.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Yes, multivitamins like Centrum can be used in conjunction with hypertension medication. Keep a close eye on your blood pressure and consult your doctor if your tiredness continue.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.